# SDR UPS204476

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON THE HORIZONTAL STABILIZER RIGHT INBOARD CLOSURE WEB INSIDE ACCESS PANEL 9205 AREA AT UPPER END OF WEB WHERE AFT INTERSPAR WEB ATTACHING BRACKET IS MOUNTED.  MAINTENANCE FABRICATED NEW STIFFENER AND INSTALLED IAW SRM 51-30-2 AND 55-10-1.
